MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE ELECTROSURGICAL HEMOSTATIC FORCEPS

AOMORI OLYMPUS CO., LTD. SINGLE USE ELECTROSURGICAL HEMOSTATIC FORCEPS
Model Number FD-410LR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This device has not been returned for evaluation.Since the lot number/manufacturing number of the device used is unknown, the manufacturing records cannot be investigated, but olympus conducts inspections and only ships products that pass the inspections.Since there was no mention of a product-related defect in the literature, it is believed that this event was not caused by a defect in the product.It is not possible to identify the root cause of the reported event.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
Olympus medical systems corp.(omsc) received a literature titled, "treatment with vonoprazan for 3 weeks is not inferior to 8 weeks for the management of gastric endoscopic submucosal dissection (esd):a multicenter noninferiority randomized study." abstract vonoprazan, a potassium-competitive acid blocker (vpz), significantly reduces postoperative bleeding after gastric esd; however, there is no consensus on the appropriate treatment duration.We conducted a randomized controlled study to demonstrate that the 3-week administration of vpz is not inferior to the 8-week administration for ulcer healing.Type of adverse events/number of patients bleeding n=7.Patient identifiers: (b)(6) :kd-655l.(b)(6) :kd-611l.(b)(6) :fd-410lr.(b)(6) :wb991046 (esg-100).This report is for (b)(6).

Brand Name
SINGLE USE ELECTROSURGICAL HEMOSTATIC FORCEPS
Common Device Name
SINGLE USE ELECTROSURGICAL HEMOSTATIC FORCEPS
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17078892
Report Number9614641-2023-00804
Device Sequence Number2188515
Product Code KNS
UDI-Device Identifier04953170208430
UDI-Public04953170208430
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K062517
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Literature,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFD-410LR
Device Lot NumberUNKNOWN(LITERATURE)
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2023
Initial Report FDA Received Date06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown